# SDR CA150728008

- Difficulty date: July 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Adapter
- Part number: 4100S02805
- Condition: Broken
- Location: Nr 1 Intake
- Part time: 6,721 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED "ENG ADPT HEAT 1" CAUTION LIGHT ILLUMINATED DURING FLIGHT AND ALSO A SMELL EVENT LASTING FOR APPROXIMATELY 10 SECONDS AT THE SAME TIME. FLIGHT DIVERTED TO AN ALTERNATE AIRFIELD. TECHNICIANS REPORTED ENGINE INTAKE ADAPTER HEATER EMITS BURNED ELECTRICAL ODOR AND V-BAND HOLDING ADAPTER TO ENGINE WAS FOUND BROKEN.
